Alert archive / Montana / High Wind Warnings in 2010

High Wind Warning 20, NWS Great Falls, MT

November 29, 2010

NWS Great Falls, MT issued this high wind warning at Nov 29, 2010, 9:16 PM MST. It took effect at Nov 30, 2010, 8:00 AM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 29, 2010, 9:16 PM MST (04:16 UTC)
In effect from
Nov 30, 2010, 8:00 AM MST
Expired
Dec 1, 2010, 12:00 AM MST
In force
16 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

220 
WWUS75 KTFX 300416
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
916 PM MST MON NOV 29 2010

.A SHORTWAVE TROUGH CROSSING THROUGH THE NORTHERN ROCKIES ON
TUESDAY WILL BE ACCOMPANIED BY STRONG MID-LEVEL WINDS AND A
STRENGTHENING SURFACE PRESSURE GRADIENT. WINDS GUSTS OF 55 TO
60 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT AND PORTIONS
OF THE ADJACENT PLAINS. WINDS SHOULD TAPER OFF LATE TUESDAY NIGHT
AS THE TROUGH MOVES DOWNSTREAM INTO NORTHEASTERN MONTANA.

MTZ009-048-301300-
/O.UPG.KTFX.HW.A.0011.101130T1500Z-101201T0700Z/
/O.NEW.KTFX.HW.W.0020.101130T1500Z-101201T0700Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
916 PM MST MON NOV 29 2010

...HIGH WIND WARNING IN EFFECT FROM 8 AM TUESDAY TO MIDNIGHT MST
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO MIDNIGHT
MST TUESDAY NIGHT. THE HIGH WIND WATCH HAS BEEN REPLACED BY THIS
WARNING.

* TIMING AND MAIN IMPACT: WINDS WILL INCREASE ACROSS THE ROCKY
  MOUNTAIN FRONT TUESDAY MORNING AND REMAIN STRONG THROUGH LATE
  TUESDAY NIGHT.

* WINDS: SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE
  EXPECTED. FAVORED MOUNTAIN PASSES AND CANYONS MAY SEE OCCASIONAL
  GUSTS AROUND 65 MPH.

* OTHER IMPACTS: THE STRONG SURFACE WINDS...COMBINED WITH THE
  CURRENT SNOW COVER...WILL CREATE PERIODS OF BLOWING AND
  DRIFTING SNOW OVER LARGE OPEN AREAS. VISIBILITIES DROPPING BELOW
  ONE HALF MILE AND DRIFTS ACROSS ROADWAYS WILL MAKE TRAVEL
  DIFFICULT IN SOME LOCATIONS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS
  PASS...AND LOGAN PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-301300-
/O.CON.KTFX.HW.A.0011.101130T1500Z-101201T0700Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
916 PM MST MON NOV 29 2010

...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM MST TUESDAY
THROUGH TUESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM MST TUESDAY THROUGH
TUESDAY EVENING. 

* TIMING AND MAIN IMPACT: WINDS IN EASTERN GLACIER COUNTY WILL
  BEGIN TO INCREASE TUESDAY MORNING AND COULD REMAIN STRONG
  THROUGH TUESDAY EVENING.

* WINDS: SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO NEAR 60 MPH
  ARE POSSIBLE. 

* OTHER IMPACTS: STRONG SURFACE WINDS...COMBINED WITH THE CURRENT
  SNOW COVER...COULD BE SUFFICIENT TO CREATE PERIODS OF BLOWING AND
  DRIFTING SNOW OVER LARGE OPEN AREAS. VISIBILITIES DROPPING BELOW
  ONE HALF MILE AND DRIFTS ACROSS ROADWAYS WILL MAKE TRAVEL
  DIFFICULT IN SOME LOCATIONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
3 follow-up statements
496 
WWUS75 KTFX 301109
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
409 AM MST TUE NOV 30 2010

.A SHORTWAVE TROUGH CROSSING THROUGH THE NORTHERN ROCKIES ON
TUESDAY WILL BE ACCOMPANIED BY STRONG MID-LEVEL WINDS AND A
STRENGTHENING SURFACE PRESSURE GRADIENT. WINDS GUSTS OF 55 TO
60 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT AND PORTIONS
OF THE ADJACENT PLAINS. WINDS SHOULD TAPER OFF LATE TUESDAY NIGHT
AS THE TROUGH MOVES DOWNSTREAM INTO NORTHEASTERN MONTANA.

MTZ010-301215-
/O.CAN.KTFX.HW.A.0011.101130T1500Z-101201T0700Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
409 AM MST TUE NOV 30 2010

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. 

STRONG WINDS ARE NO LONGER EXPECTED. 

$$

MTZ009-048-302200-
/O.CON.KTFX.HW.W.0020.101130T1500Z-101201T0700Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
409 AM MST TUE NOV 30 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
MIDNIGHT MST TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
MIDNIGHT MST TONIGHT. 

* TIMING AND MAIN IMPACT: GUSTY SOUTHWEST WINDS WILL INCREASE THIS
  EVENING THEN DIMINISH AFTER MIDNIGHT. THE STRONG
  WINDS...COMBINED WITH SNOW COVER...WILL CREATE PERIODS OF
  BLOWING AND DRIFTING SNOW OVER LARGE OPEN AREAS. VISIBILITIES
  DROPPING BELOW ONE HALF MILE AT TIMES WILL HAMPER TRAVEL.

* WINDS: EXPECT SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH
  TODAY. EXPECT SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS 60 TO 70
  MPH THIS EVENING. EXPECT WEST WINDS 25 TO 35 MPH WITH GUSTS TO
  50 MPH LATER TONIGHT. 

* OTHER IMPACTS: DRIFTING SNOW ACROSS ROADS WILL MAKE TRAVEL
  DIFFICULT IN SOME LOCATIONS. WIND CHILL TEMPERATURES WILL BE IN
  THE SINGLE DIGITS THIS MORNING. 

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...LOGAN PASS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
578 
WWUS75 KTFX 302051
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
151 PM MST TUE NOV 30 2010

.A SHORTWAVE TROUGH CROSSING THROUGH THE NORTHERN ROCKIES TODAY IS BEING
ACCOMPANIED BY STRONG MID-LEVEL WINDS AND A STRONG SURFACE PRESSURE
GRADIENT. WINDS GUSTS OF 50 TO OVER 65 MPH HAVE BEEN REPORTED
ALONG THE ROCKY MOUNTAIN FRONT AND PORTIONS OF THE ADJACENT
PLAINS. WINDS SHOULD TAPER OFF LATER TONIGHT AS THE TROUGH MOVES
DOWNSTREAM INTO NORTHEASTERN MONTANA.

MTZ009-048-010700-
/O.CON.KTFX.HW.W.0020.000000T0000Z-101201T0700Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
151 PM MST TUE NOV 30 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT.

* TIMING AND MAIN IMPACT: GUSTY SOUTHWEST WINDS WILL CONTINUE THIS
  EVENING THEN DIMINISH AFTER MIDNIGHT. THE STRONG WINDS...
  COMBINED WITH SNOW COVER...WILL CREATE PERIODS OF BLOWING AND
  DRIFTING SNOW OVER LARGE OPEN AREAS. VISIBILITIES DROPPING BELOW
  ONE HALF MILE AT TIMES WILL HAMPER TRAVEL.

* WINDS: EXPECT SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH
  TODAY...INCREASING TO 35 TO 45 MPH WITH GUSTS 60 TO 70 MPH THIS
  EVENING. WINDS SHOULD DECREASE TO 25 TO 35 MPH WITH GUSTS TO 50
  MPH LATER TONIGHT.

* OTHER IMPACTS: DRIFTING SNOW ACROSS ROADS WILL MAKE TRAVEL 
  DIFFICULT IN SOME LOCATIONS. WIND CHILL TEMPERATURES WILL BE 
  IN THE SINGLE DIGITS THIS MORNING.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...LOGAN PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
861 
WWUS75 KTFX 010702
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1202 AM MST WED DEC 1 2010


MTZ009-048-010815-
/O.EXP.KTFX.HW.W.0020.000000T0000Z-101201T0700Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
1202 AM MST WED DEC 1 2010

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WINDS WILL GRADUALLY
DIMINISH THE REST OF TONIGHT. 



$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 29, 5:15 PM MST, 4 hours 1 minute earlier.

Area forecast discussion, Nov 29, 5:15 PM MST, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
515 PM MST MON NOV 29 2010

...UPDATE TO AVIATION...

.DISCUSSION...
MONDAY EVENING THROUGH WEDNESDAY EVENING...SURFACE HIGH PRESSURE
RIDGE CENTERED OVER WESTERN IDAHO PRODUCING MOSTLY CLEAR SKIES OVER
MUCH OF NORTH CENTRAL...CENTRAL...AND SOUTHWEST MT THIS AFTN.  ONLY
EXCEPTION IS AREA OF LOW CLOUDS AND FREEZING FOG NEAR HAVRE.
UPPER LEVEL PORTION OF THE RIDGE STILL FORECAST TO MOVE OVER THE
NORTHERN ROCKIES TOMORROW WHILE A LEESIDE SURFACE TROUGH DEVELOPS
ACROSS SRN CANADA AND CENTRAL MT.  WITH THE SURFACE HIGH MOVING TO
NEAR YELLOWSTONE NP...A TIGHT PRESSURE GRADIENT WILL ACCOMPANY
STRONG MID-LEVEL WINDS ALONG THE ROCKY MOUNTAIN FRONT...PRODUCING
WIND GUSTS TO NEAR 60 MPH IN THE MTNS AND OVER ADJACENT PLAINS.
THUS HAVE ISSUED A HIGH WIND WATCH FOR THE FAR NORTHWEST ZONES FOR
TOMORROW MORNING THROUGH MIDNIGHT.  WINDS SHOULD STEADILY DECREASE
LATE TUES NIGHT AS THE SURFACE LOW SLIDES INTO ERN MT. MEANWHILE...A
DEEP UPPER LEVEL TROUGH CURRENTLY IN THE GULF OF ALASKA WILL DROP
INTO THE PACNW AND ITS LEADING PUSH OF ENERGY WILL FLATTEN THE UPPER
RIDGE OVER OUR AREA ON WED.  THAT WILL ALLOW PACIFIC MOISTURE TO
MOVE INTO THE CONTINENTAL DIVIDE AND SOUTHWEST MT AND GENERATE
SCATTERED LIGHT SNOW SHOWERS THROUGH WED EVE.  FOR
TEMPERATURES...INCREASED DOWNSLOPE FLOW FROM THE STRENGTHENING
MID-LEVEL WINDS WILL BRING WARMER TEMPERATURES FOR THE MID-WEEK
PERIOD.  AFTN HIGHS SHOULD MAKE IT BACK TO THE LOW 30S ACROSS
CENTRAL MT WITH TEENS AND LOW 20S ACROSS THE SOUTHWEST COUNTIES
TOMORROW.  TEMPS WILL WARM ANOTHER 5 TO 8 DEGREES ACROSS THE REGION
ON WED.  WARANAUSKAS

WEDNESDAY NIGHT THROUGH TUESDAY...CONFIDENCE IN THE FORECAST IS LOW
WITH RESPECT TO THE CHANCES OF PRECIPITATION BUT CONFIDENCE IS HIGH
THAT TEMPERATURES WILL GENERALLY BE BELOW NORMAL..ESPECIALLY FOR THE
PLAINS. LATER THIS WEEK A WEATHER DISTURBANCE ALOFT IS FORECAST TO
MOVE THROUGH THE FORECAST AREA BUT MODELS DIFFER GREATLY ON ITS
TIMING. ALTHOUGH SNOW IS A GOOD BET WITH THE WEATHER
DISTURBANCE..DUE TO THE BIG DIFFERENCES IN WHERE AND WHEN THE MODELS
HAVE SNOW..HAVE KEPT THE THREAT OF SNOW IN ANY 12 HOUR PERIOD IN THE
CHANCE CATEGORY. PREVIOUS RUN OF THE GFS MODEL HAD A CLOSED UPPER
LOW MOVING SOUTH OVER THE AREA LATER IN THE WEEKEND WITH A SHOT OF
SNOW AND VERY COLD TEMPERATURES. LATEST RUN OF THE GFS HAS BACKED
OFF ON THIS IDEA AND IS MORE IN LINE WITH THE GEM MODEL WHICH HAS AN
UPPER RIDGE APPROACHING THE AREA LATE IN THE WEEKEND. THE ECMWF
MODEL IS SLOWER WITH THE UPPER RIDGE THAN THE GEM/GFS MODELS BUT ALL
3 MODEL RUNS DO DEVELOP AN UPPER RIDGE OVER THE AREA BY TUESDAY.
GOING WITH THE GEM/LATEST GFS SOLUTION..INHERITED FORECAST WHICH WAS
DRY OVER THE PLAINS LATE IN THE WEEKEND SEEMS PLAUSIBLE AND WILL
CONTINUE WITH THIS IDEA AND EXTEND IT THROUGH TUESDAY. INHERITED
FORECAST DID HAVE A THREAT OF SNOW FOR THE WESTERN AND SOUTHWESTERN
MOUNTAINS LATE IN THE WEEKEND. RIDGE MIGHT BE STRONG ENOUGH TO KEEP
THESE AREAS DRY AS WELL BUT SINCE CONFIDENCE IS NOT HIGH WILL
CONTINUE TO MENTION A THREAT OF SNOW. BLANK

&&

.AVIATION...
UPDATED 0015Z.
SKIES WILL REMAIN MOSTLY CLEAR WITH VFR CONDITIONS ACROSS NORTH
CENTRAL...CENTRAL...AND SOUTHWEST MONTANA TONIGHT AS AN UPPER LEVEL
RIDGE OF HIGH PRESSURE BEGINS MOVING INTO THE AREA. THE ONLY
EXCEPTION MAY BE THE KHVR TERMINAL AREA. FOG WAS SLOW TO BURN OFF
TODAY...AND AREAS OF LOW CLOUDS IN THE RIVER VALLEYS ARE LINGERING
INTO THIS EVENING. WITH WINDS EXPECTED TO BE LIGHT THIS
EVENING...AREAS OF FOG/LOW CLOUDS MAY REFORM AT THE KHVR TERMINAL
WITH LOW MVFR/HIGH IFR CONDITIONS. AS WINDS THERE INCREASE OUT OF
THE SOUTHWEST LATER THIS EVENING...ANY FOG THAT DOES FORM WILL
LIKELY DECREASE AFTER 06Z. WEST/SOUTHWEST WINDS WILL BE MORE BREEZY
ALONG THE ROCKY MOUNTAIN FRONT. MOISTURE WILL INCREASE FROM THE WEST
LATER TONIGHT INTO THE DAY ON TUESDAY...LIKELY CAUSING MOUNTAIN TOP
OBSCURATION IN THE MOUNTAIN AREAS OF WESTERN AND SOUTHWEST MONTANA.
INCREASING WESTERLY DOWNSLOPE WINDS WILL LIKELY KEEP THE EAST SLOPES
OF THE ROCKIES (KCTB KGTF) DRY. HOWEVER...THE TERMINALS OUTSIDE THIS
STRONGER DOWNSLOPE AREA (KHVR KLWT) AND IN THE SOUTHWEST MONTANA
VALLEYS (KHLN KBZN) MAY SEE SHOWERS DEVELOP LATE TUESDAY MORNING. AM
NOT EXPECTING SIGNIFICANT LOWERING OF CONDITIONS IN THESE
AREAS...THOUGH...WITH VFR CONDITIONS EXPECTED TO CONTINUE.  COULSTON

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  14  34  25  36 /   0   0  10  10
CTB  11  32  24  32 /   0  10  10  10
HLN   7  28  18  32 /   0  10  20  20
BZN  -2  26  13  30 /   0   0  20  10
WEY  -6  15   4  23 /  10  30  40  50
DLN   1  25  15  29 /   0  10  30  20
HVR   6  29  17  29 /   0   0  10  10
LWT   7  32  21  33 /   0   0  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
EASTERN GLACIER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY
MOUNTAIN FRONT.

&&

SHORT TERM...WARANAUSKAS
LONG TERM...BLANK
AVIATION...COULSTON

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 29, 2:37 PM MST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
237 PM MST MON NOV 29 2010

MTZ009-010-048-301230-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
237 PM MST MON NOV 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WATCH HAS BEEN ISSUED FOR THE ROCKY MOUNTAIN FRONT
TUESDAY MORNING THROUGH EVENING. WINDS WILL INCREASE OVERNIGHT...
BECOMING STRONG BY TUESDAY MORNING AND CONTINUING INTO THE EVENING
HOURS. AREAS OF BLOWING AND DRIFTING SNOW CAN BE EXPECTED TO
REDUCE VISIBILITIES AT TIMES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011>015-044>047-049>055-301230-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
237 PM MST MON NOV 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

High Wind Warnings in Montana, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.